An extension of a McCormick and Ritter's theorem on the rate of convergence of conjugate directions methods to the multistep case with inexact linesearches

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)19-26
Number of pages8
JournalAnnales de la Societe Scientifique de Bruxelles
Volume91
Issue number1
Publication statusPublished - 1977

Cite this

@article{13fa15c2a9964bf4930d1ea9eede4c1c,
title = "An extension of a McCormick and Ritter's theorem on the rate of convergence of conjugate directions methods to the multistep case with inexact linesearches",
author = "Philippe Toint",
year = "1977",
language = "English",
volume = "91",
pages = "19--26",
journal = "Annales Soci{\'e}t{\'e} Scientifique de Bruxelles",
number = "1",

}

TY - JOUR

T1 - An extension of a McCormick and Ritter's theorem on the rate of convergence of conjugate directions methods to the multistep case with inexact linesearches

AU - Toint, Philippe

PY - 1977

Y1 - 1977

M3 - Article

VL - 91

SP - 19

EP - 26

JO - Annales Société Scientifique de Bruxelles

JF - Annales Société Scientifique de Bruxelles

IS - 1

ER -